# SDR HNAA2021081000360

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: HNAA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E870177 - SSI 52-21-06 CORROSION ON LH CABIN ESCAPE HATCH LOWER FRAME AROUND LOWER STOP ...RAR SERVICEABLE L/H CABIN ESCAPE HATCH LOWER FRAME AROUND LOWER STOP IAW EMB 145 SRM 51-40-02.
